MathSciNet Relay Station
MathSciNet bibliographic data
MR507336 03G05 (03C65 06E99)
Loats, James; Rubin, Matatyahu Boolean algebras without nontrivial onto endomorphisms exist in every uncountable cardinality. Proc. Amer. Math. Soc. 72 (1978), no. 2, 346–351.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement